logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1122 Príspevky
441 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleEmbedded Regular Polygons
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2018
Volume 47
Number 1
Pages 27-36
ISSN 1335-4981
Abstract
The main aim of this article is to present relationship between a regular n-gon P_n and a regular n-gon ^P_n embedded in it. The polygon ^P_n is defined via the golden ratio.
Authors
Štěpánová, Martina
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007